Journal article icon

Journal article

The Cartan matrix of the Schur algebra S(2, r)

Actions


Access Document


Publisher copy:
10.1007/PL00000452

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Archiv der Mathematik More from this journal
Volume:
76
Issue:
6
Pages:
416-425
Publication date:
2001-06-01
DOI:
ISSN:
0003-889X
Pubs id:
pubs:5397
UUID:
uuid:2442e92e-6766-4d90-b05e-fc8a6d9b3611
Local pid:
pubs:5397
Source identifiers:
5397
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP